Tapering off of Lamictal- Part 1

Tapering off of Lamictal- Part 1

This page may contain affiliate links. At no additional cost to you, I will earn a commission if you purchase a product through the links on this page.

Tapering off of Lamictal - #seizure #medication # migraine #withdrawalA few weeks ago, I posted a blog about Taking a Medication Vacation. Getting completely off my 2 seizure medications, that I take to prevent migraines, will take months. This is because each one has to be tapered slowly and each medication has to be done individually. Lamictal is the first medication that I will be tapering off of.

Last week I started tapering off of the Lamictal. I dropped my morning dose of 150 mg to 100 mg. The symptoms for this decrease was severe eye pain, extreme light sensitivity (I had to wear sunglasses in my already dark room) and some occasional nausea. These lasted for about 3 days after the decrease.

Five days later, I dropped my evening dose of 150 mg to 100 mg. With this decrease, I am having the same symptoms as the previous week and I have added sharp joint pains. Unfortunately, the joint pain is keeping me from sleeping so I will be taking melatonin to help me sleep.

I will post another update next week about my journey through withdrawal from tapering off of Lamictal.

**The taper described above was prescribed by my Doctor in order to prevent life threatening issues from occurring. Please discuss going of off your medications with your Doctor. I am in no way giving medical advice. **

Tapering off of Lamictal Part 2

0 thoughts on “Tapering off of Lamictal- Part 1

Leave a Reply

Your email address will not be published. Required fields are marked *

CommentLuv badge